# SDR 2009FA0000218

- Difficulty date: February 16, 2009
- Submitted: March 12, 2009
- Operation: General aviation
- Aircraft: N923SD
- Make and model: Cessna T206H
- Aircraft serial: T20608342
- System (JASC): 2216 · Autopilot Trim Servo
- Part: Bracket
- Part number: 12019951
- Condition: Broken
- Location: Autopilot Servo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A 100 HR/ ANNUAL INSP THE AUTOPILOT PITCH TRIM SERVO BRACKET WAS FOUND TO HAVE BROKEN FREE FROM THE 90 DEGREE SUPPORT BRACKET THAT IT ATTACHES TO.  THIS BRACKET IS A FACTORY INSTALLED PART FOR THE AUTOPILOT SYS AND IS RIVETED TO THE EXISTING AIRFRAME.  THE PROBABLE CAUSE TO THIS FAILURE IS EXCESSIVE VIBRATION IN THIS AREA.  RECOMMENDATIONS TO PREVENT A RECURRENCE WOULD BE TO INSTALL A DOUBLER BRACKET ON THE INBD SIDE OF THE ORIGINAL BRACKET TO HELP SHARE THE LOAD AND INCREASE THE SIZE OF THE MATERIAL LOCATED IN THAT AREA.  (K)
